Classification of complete and simply connected pseudo-Riemannian spaces $V^n$, $n\ge3$, containing at least one pole
Doklady Akademii Nauk, Tome 233 (1977) no. 4, pp. 539-542
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_233_4_a7,
author = {N. R. Kamyshanskii},
title = {Classification of complete and simply connected {pseudo-Riemannian} spaces $V^n$, $n\ge3$, containing at least one pole},
journal = {Doklady Akademii Nauk},
pages = {539--542},
year = {1977},
volume = {233},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_233_4_a7/}
}
TY - JOUR AU - N. R. Kamyshanskii TI - Classification of complete and simply connected pseudo-Riemannian spaces $V^n$, $n\ge3$, containing at least one pole JO - Doklady Akademii Nauk PY - 1977 SP - 539 EP - 542 VL - 233 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1977_233_4_a7/ LA - ru ID - DAN_1977_233_4_a7 ER -
N. R. Kamyshanskii. Classification of complete and simply connected pseudo-Riemannian spaces $V^n$, $n\ge3$, containing at least one pole. Doklady Akademii Nauk, Tome 233 (1977) no. 4, pp. 539-542. http://geodesic.mathdoc.fr/item/DAN_1977_233_4_a7/